# SDR HKGA20230314001

- Difficulty date: March 14, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 47,079 hours, 61,041 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Splice
- Part number: 12018760009
- Condition: Broken
- Location: Zone 400
- Part time: 47,079 hours, 61,041 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING A REPAIR OF THE IB SIDE SKIN OF THE RH ENGINE NACELLE, AFTER REMOVAL OF THE EXISTING STRINGER [PN 120-41441-002] THE FWD. SPLICE-PROFILE 1 [PN 120-18760-009] WAS FOUND TO BE CRACKED/BROKEN. PART IS TO BE REPLACED WITH NEW PART.
